# SDR 2015FA0000375

- Difficulty date: August 11, 2015
- Submitted: August 11, 2015
- Operation: General aviation
- Engine: Rroyce RB211TRENT89
- Engine time: 58,359 hours, 7,315 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Deteriorated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WAS IN FOR CHECK & REPAIR WORKSCOPE.  CARRIER FRONT SUPPORT OIL SEAL WAS SUBJECTED TO INSPECTION, CHECK 03 IAW EM TASK 72-32-11-200-803.  THIS PRE-MODIFICATION PART WAS FOUND WITH DETERIORATED COATING ON ALL AREAS EXCEPT FACE 1, LOCATION DIA 32-1027, REAR FACE 2, GROOVE 3, FACE 4 AND AIRHOLE 6.  NOTE: THERE SHOULD NOT BE COATING ON PRE-MOD PART, TITANIUM.  THE DIFFUSED COATING ELEMENTS AFFECT THE PARENT MATERIAL PROPERTIES WHICH WILL HAVE AN ADVERSE EFFECT ON THE STRUCTURAL INTEGRITY OF THE PART.
